Welcome, Guest. Please login or register.
December 06, 2019, 12:50:15 am

Login with username, password and session length


Members
Stats
  • Total Posts: 749913
  • Total Topics: 63000
  • Online Today: 364
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 0
Guests: 339
Total: 339

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Is nevirapine to be phased out worldwide?  (Read 690 times)

0 Members and 1 Guest are viewing this topic.

Offline wardp

  • Member
  • Posts: 147
Is nevirapine to be phased out worldwide?
« on: July 04, 2019, 04:08:00 am »
I have just read an article recently the who recommended that nevirapine should be phased out I'm not sure if the article referred to Vietnam only or worldwide. Nevirapine is great for me and no side effects. Can anyone please post here if you know if this is fact?
Diagnosed 20,July 2017. Cd4 289, 21% vld .3,462 Started atripla 4 Aug 2017 5oct 2017 cd4 384 21%, vl ud less than 20. Switch to complera 4 Nov 2017 switched to stribild 15 the Nov. Switched to truvada efavirence 200mgx2 14 Dec 2017, 2 Feb 2018, us cd4  466, 25%  CD 8 ,595, 32%..1 may 2018
switched  to instgra truvada.7th june switched to truvada  nevirapine stavudine. .21 june switched to truvada nevirapine. X 2 a day...9 aug 2018 ud. 2n Nov 2018 CD 4. 455..22.70% 13th Nov switched  to lamivir and nevirapine  due to kidney issues...jan 10,2019 UD..may 13 2019 ud  cd4 482 28% 14th nov 2019 ud. Cd4 414 .27% cd8 444 29%

Offline wardp

  • Member
  • Posts: 147
Diagnosed 20,July 2017. Cd4 289, 21% vld .3,462 Started atripla 4 Aug 2017 5oct 2017 cd4 384 21%, vl ud less than 20. Switch to complera 4 Nov 2017 switched to stribild 15 the Nov. Switched to truvada efavirence 200mgx2 14 Dec 2017, 2 Feb 2018, us cd4  466, 25%  CD 8 ,595, 32%..1 may 2018
switched  to instgra truvada.7th june switched to truvada  nevirapine stavudine. .21 june switched to truvada nevirapine. X 2 a day...9 aug 2018 ud. 2n Nov 2018 CD 4. 455..22.70% 13th Nov switched  to lamivir and nevirapine  due to kidney issues...jan 10,2019 UD..may 13 2019 ud  cd4 482 28% 14th nov 2019 ud. Cd4 414 .27% cd8 444 29%

Offline Expat1

  • Member
  • Posts: 300
Re: Is nevirapine to be phased out worldwide?
« Reply #2 on: July 07, 2019, 04:11:11 pm »
Nevirapine  is still used in mother/child treatment to protect the infant from getting hiv.

I dont think anything else is as effective for that purpose.    Phased out probably means as a first line in regular treatment.    As the liver issues  and rash are greater with it.   Other nnrtis have fewer issues.  Also there is a push for making integrase inhibitors the main first line.  Still it will be availiable. 

Offline wardp

  • Member
  • Posts: 147
Re: Is nevirapine to be phased out worldwide?
« Reply #3 on: July 08, 2019, 10:09:39 am »
Thanks expat. I would hate to have to change. I can do without the side effects that (some) people get with newer meds.
Diagnosed 20,July 2017. Cd4 289, 21% vld .3,462 Started atripla 4 Aug 2017 5oct 2017 cd4 384 21%, vl ud less than 20. Switch to complera 4 Nov 2017 switched to stribild 15 the Nov. Switched to truvada efavirence 200mgx2 14 Dec 2017, 2 Feb 2018, us cd4  466, 25%  CD 8 ,595, 32%..1 may 2018
switched  to instgra truvada.7th june switched to truvada  nevirapine stavudine. .21 june switched to truvada nevirapine. X 2 a day...9 aug 2018 ud. 2n Nov 2018 CD 4. 455..22.70% 13th Nov switched  to lamivir and nevirapine  due to kidney issues...jan 10,2019 UD..may 13 2019 ud  cd4 482 28% 14th nov 2019 ud. Cd4 414 .27% cd8 444 29%

Offline Expat1

  • Member
  • Posts: 300
Re: Is nevirapine to be phased out worldwide?
« Reply #4 on: July 08, 2019, 05:14:38 pm »
My partner, turned red on Nevirapine, severe rash.  Can never take it again or it could be fatal to him (drug allergy).    Different things affect people differently.  He absolutely loves  his Teevir (generic Atripla).  Azt caused his hemoglobin to crash, and he was anemic.

The government hospital was trying to get him from Teevir to the cheaper GPOvir Z. 

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.